Per citar aquest document: http://ddd.uab.cat/record/150614
Scopus: 0 cites, Web of Science: 0 cites,
Numerical exploration of the limit ring problem
Barrabes, Esther (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
Hall, Glen Richard (Boston University. Department of Mathematics and Statistics)

Data: 2013
Resum: The aim of this work is to provide an insight of an idealized model of a planetary ring. The model is a limit case of the planar circular restricted 1+n body problem, where an infinitesimal particle moves under the gravitational influence of a large central body and n smaller bodies located on the vertices of a regular n-gon. When considering n tending to infinity, a model depending on one parameter is obtained. We study the main important structures of the problem depending on this parameter (equilibria, Hill’s regions, linear stability,. . . ). We use Poincar´e maps, for different values of the parameter, in order to predict the width of the ring and the richness of the dynamics that occur is discussed. This work is a continuation of the work presented in [1].
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Celestial Mechanics ; N body problem ; Planetary rings
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 12 Núm. 1 (2013) , p. 25-52, ISSN 1662-3592

DOI: 10.1007/s12346-012-0082-0


28 p, 13.8 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-17



   Favorit i Compartir